IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The Sphaeriidae of Poland (Bivalvia, Eulamellibranchia)
Piechocki, A. (1989). The Sphaeriidae of Poland (Bivalvia, Eulamellibranchia). Ann. Zool. 42(12): 249-320
In: Annales Zoologici. Natura Optima Dux Foundation: Warszawa. ISSN 0003-4541, more
Peer reviewed article  

Available in  Author 

Author  Top 
  • Piechocki, A.

All data in IMIS is subject to the VLIZ privacy policy Top | Author